# SDR A6WA200840187

- Difficulty date: March 5, 2008
- Submitted: April 14, 2008
- Operation: Air carrier
- Aircraft: N436AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7734
- Aircraft time: 12,239 hours, 11,288 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 621
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND ON THE FLOOR SUPPORT STRUCTURE AT FS 621, RBL 41 AND WL 73.  FLOOR SUPPORT STRUCTURE AT FS 621, RBL 41 AND WL 73 REPAIRED IAW CRJ 200 REO 601R-53-61-117 REV.  (M)
